# SDR MASA01019

- Difficulty date: February 16, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 6197 - PHX-SBA - THE PILOT NOTICED ZERO OIL PRESSURE INDICATION ON NR 2 ENGINE.  THE ENGINE WAS SECURED IAW THE CFM.  THE PILOT DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED UNEVENTFUL AT SBA.  MAINTENANCE WAS INVESTIGATING IF INDEED THE NR 2 ENGINE WENT WITHOUT OIL FOR MORE THAN 30 SECONDS.  AFTER INVESTIGATING, MAINTENANCE DECIDED TO REPLACE THE NR 2 ENGINE.  THE ENGINE CHANGE IS IN PROGRESS.  THE NR 2 ENGINE WAS REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
